# SDR SWAA2020061692239

- Difficulty date: June 12, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 72,778 hours, 42,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT THE FWD ENTRY DOOR WAS INOPERATIVE.   REPLACED THE LAMPS AND TESTED GOOD IAW AMM 33-51-04-960-801.
